# SDR S9BA00407

- Difficulty date: April 12, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 37,490 hours, 78,409 cycles
- Engine: Pwa PT6A27
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Part time: 37,409 hours, 78,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT WING LOWER MAIN WING SPAR CAP BETWEEN STATION 35.2 AND STATION 74.  REPAIRED IAW RD-57-24 AND INSTALLED SKIN PATCH IAW SRM 57-30-00 FROM STA 47 TO STATION 60.
